Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

α-Ψ-Contractive Mapping on S-Metric Space

PP: 9-12
Author(s)
Nabil M. Mlaiki,
Abstract
In this paper, we introduce a-y-contractive mapping in S-metric space and we prove the existence of a fixed point for such mapping under some conditions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved